Alert archive / Florida / Tornado Warnings in 2010

Tornado Warning 9, NWS Tampa Bay, FL

March 11, 2010Citrus County, Hernando County, Sumter County, Florida

NWS Tampa Bay, FL issued this tornado warning at Mar 11, 2010, 2:29 PM EST for Citrus County, Hernando County, Sumter County, Florida. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 11, 2010, 2:29 PM EST (19:29 UTC)
Expired
Mar 11, 2010, 3:00 PM EST
In force
31 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Citrus County, FL, Hernando County, FL, Sumter County, FL

The radar

The Tampa radar (KTBW), 120 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 11, 10:58 AM ESTTornado WatchSPC9 hr

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 7.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2010-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2010-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 393 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
393 m²/s²
0-3 km storm-relative helicity
531 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

622 
WFUS52 KTBW 111929
TORTBW
FLC017-053-119-112000-
/O.NEW.KTBW.TO.W.0009.100311T1929Z-100311T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
229 PM EST THU MAR 11 2010

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN SUMTER COUNTY IN FLORIDA.
  SOUTHERN CITRUS COUNTY IN FLORIDA.
  NORTHERN HERNANDO COUNTY IN FLORIDA.

* UNTIL 300 PM EST

* AT 220 PM EST...THE PUBLIC REPORTED A TORNADO NEAR
  CHASSAHOWITZKA...OR 8 MILES SOUTHWEST OF HOMOSASSA SPRINGS...MOVING
  EAST AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  CHASSAHOWITZKA.
  INVERNESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
HAIL AND WIDESPREAD DAMAGING WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST THURSDAY EVENING
FOR WESTERN FLORIDA.

&&

LAT...LON 2879 8262 2897 8220 2873 8213 2866 8263
TIME...MOT...LOC 1929Z 277DEG 34KT 2869 8251

$$
1 follow-up statement
524 
WWUS52 KTBW 111931
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
231 PM EST THU MAR 11 2010

FLC017-053-119-112000-
/O.CON.KTBW.TO.W.0009.000000T0000Z-100311T2000Z/
SUMTER FL-HERNANDO FL-CITRUS FL-
231 PM EST THU MAR 11 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM EST FOR SOUTHERN
CITRUS...NORTHERN HERNANDO AND NORTHWESTERN SUMTER COUNTIES...

AT 225 PM EST...TRAINED WEATHER SPOTTERS REPORTED A TORNADO.  
LOCATED NEAR CHASSAHOWITZKA...OR 7 MILES SOUTHEAST OF HOMOSASSA
SPRINGS...MOVING EAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  CHASSAHOWITZKA.
  FLORAL CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THE TORNADO GO TO A SMALL INTERIOR ROOM IN
A STRONG AND WELL CONSTRUCTED BUILDING. CARS AND MOBILE HOMES ARE NOT
SAFE. IF NO SHELTER IS AVAILABLE...LIE FLAT IN A DITCH OR CULVERT AND
COVER YOUR HEAD WITH YOUR HANDS.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
HAIL AND WIDESPREAD DAMAGING WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST THURSDAY EVENING
FOR WESTERN FLORIDA.

&&

LAT...LON 2879 8262 2897 8220 2873 8213 2866 8263
TIME...MOT...LOC 1931Z 249DEG 35KT 2871 8249

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Mar 11, 1:38 PM EST, 51 minutes earlier.

Area forecast discussion, Mar 11, 1:38 PM EST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
138 PM EST THU MAR 11 2010

...TORNADO WATCH FOR MOST OF CENTRAL WESTERN FLORIDA UNTIL 6 PM THIS
EVENING...
...SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY ACROSS THE AREA...

.SHORT TERM (TONIGHT-SATURDAY)...WITH STRONG SUBTROPICAL JET ALIGNED
ACROSS THE GULF REGION...ABUNDANT DEEP LAYER MOISTURE OVER THE FL
PENINSULA...AND THE MID LVL TROUGH SWEEPING ACROSS THE SOUTHERN
STATES THE SCENARIO FOR CONTINUING RAIN AND THUNDERSTORM ACTIVITY
WILL REMAIN IN PLACE THROUGH FRIDAY. A TORNADO WATCH WILL REMAIN IN
EFFECT UNTIL 6 PM EST THIS EVENING FOR ALL COUNTIES BUT CHARLOTTE
AND LEE AS THE VERTICAL WIND PROFILE COMBINED WITH THE
AFOREMENTIONED JET ALOFT WILL CONTINUE TO PROVIDE FAVORABLE
CONDITIONS FOR TORNADIC ACTIVITY.

LATEST NAM/WRF ARE GOING FAIRLY AGGRESSIVE IN POPS AND COVERAGE. GFS
RELAXES A BIT LATER THIS EVENING...THEN BRINGS A LOW PRESSURE SYSTEM
RACING ACROSS CENTRAL/NORTHERN FL ON FRIDAY. FORECAST WILL CONTINUE
TO CARRY HIGH END POPS WITH 60-70 PERCENT TONIGHT...70-80 PERCENT ON
FRIDAY THEN QUICKLY DECREASING FRIDAY EVENING INTO SATURDAY EARLY
MORNING AS HIGH PRESSURE RETURNS TO THE REGION.

TEMPERATURES WILL NOT DROP AS MUCH AS IN PREVIOUS OCCASIONS. FRIDAY
WILL SEE MORNING LOWS IN THE MID TO UPPER 60S AND HIGHS IN THE MID
70S. FOR SATURDAY LOWS COOL OFF A BIT INTO THE LOWER TO MID 50S AND
HIGHS REMAIN IN THE MID TO UPPER 70S.

&&

.LONG TERM (SATURDAY NIGHT-THURSDAY)...LARGE UPPER LEVEL CUTOFF LOW
OVER THE EASTERN U.S. SUNDAY WILL SHIFT EAST OUT INTO THE WESTERN
ATLANTIC EARLY NEXT WEEK WITH A MORE ZONAL FLOW SETTING UP BRIEFLY
BEFORE THE NEXT SHORT WAVE MOVES EAST ACROSS THE SOUTHERN U.S. AND
GULF OF MEXICO DURING MIDWEEK. AT THE SURFACE...LOW PRESSURE OVER
THE MID-ATLANTIC STATES WILL MOVE OUT INTO THE ATLANTIC OCEAN EARLY
NEXT WEEK WITH HIGH PRESSURE BUILDING IN FROM THE NORTHWEST MONDAY
INTO TUESDAY. BY LATE TUESDAY THE NEXT AREA OF LOW PRESSURE WILL BE
DEVELOPING IN THE WESTERN GULF AND THEN TRACK EAST ACROSS THE
SOUTHERN GULF WEDNESDAY AND OUT INTO THE ATLANTIC DURING THURSDAY.

FOR SATURDAY NIGHT THROUGH MONDAY NIGHT EXPECT FAIR AND SEASONABLY
COOL WEATHER ACROSS THE REGION WITH TEMPERATURES A FEW DEGREES BELOW
NORMAL. THEN DURING TUESDAY AND WEDNESDAY CLOUDS ARE EXPECTED TO
INCREASE WITH A CHANCE OF SOME RAIN AS THE NEXT SYSTEM MOVES IN FROM
THE WEST. ON THURSDAY THE SYSTEM SHOULD BE MOVING AWAY FROM THE AREA
WITH PARTLY CLOUDY SKIES RETURNING. TEMPERATURES WILL CONTINUE TO BE
A FEW DEGREES BELOW NORMAL.

&&

.AVIATION....AVIATION...MVFR CEILINGS WILL GENERALLY PREVAIL TODAY
WITH SOME LOCAL IFR CEILINGS/MVFR VISIBILITIES IN SHOWERS AND A FEW
THUNDERSTORMS. CONVECTIVE ACTIVITY WILL DIMINISH THIS EVENING WITH
MVFR/LOCAL IFR CEILINGS AND VISIBILITIES IN SOME FOG CONTINUING
BEFORE THE NEXT ROUND OF CONVECTION DEVELOPS LATE TONIGHT AND
CONTINUES INTO FRIDAY.

&&

.MARINE...SMALL CRAFT ADVISORY IN EFFECT FOR ALL WATERS UNTIL 7 PM
THIS EVENING AS STRONG GUSTY WINDS AND INCREASING SEAS WILL KEEP
HAZARDOUS BOATING CONDITIONS. WINDS BEGIN RELAXING LATER TONIGHT
...THEN INCREASING AGAIN TO NEAR ADVISORY LEVELS ON FRIDAY AS
A LOW MOVES ACROSS THE SOUTHERN PENINSULA. CONDITIONS SHOULD THEN
REMAIN NEAR HAZARDOUS THROUGH SATURDAY WITH HIGH PRESSURE BUILDING
IN THE WAKE OF THE FRONT...AND FINALLY SUBSIDING TO BELOW HIGHLIGHT
CRITERIA BY EARLY SATURDAY.

&&

.FIRE WEATHER...ABUNDANT LOW LEVEL MOISTURE WILL KEEP RH VALUES WELL
ABOVE CRITICAL LEVELS THROUGH THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  66  73  58  72 /  70  80  30  10
FMY  69  77  61  77 /  70  80  40  10
GIF  68  75  56  76 /  70  80  30  10
SRQ  67  73  58  73 /  70  80  30  10
BKV  65  74  50  73 /  60  70  20  10
SPG  67  73  60  72 /  70  80  30  10

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR CHARLOTTE-
     CITRUS-HERNANDO-HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-
     PINELLAS-SARASOTA.

     TORNADO WATCH IN EFFECT UNTIL 6 PM THIS EVENING FOR CITRUS-
     DESOTO-HARDEE-HERNANDO-HIGHLANDS-HILLSBOROUGH-LEVY-MANATEE-
     PASCO-PINELLAS-POLK-SARASOTA-SUMTER-

GULF WATERS...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR BONITA
     BEACH TO ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT
     20 TO 60 NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD
     TO TARPON SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-TARPON
     SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO
     SUWANNEE RIVER OUT 20 TO 60 NM.

&&

SHORT TERM/MARINE/FIRE WEATHER...22/REYNES
LONG TERM/AVIATION...69/CLOSE
Hazardous weather outlook, Mar 11, 5:34 AM EST, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
534 AM EST THU MAR 11 2010

FLZ039-042-043-048>052-055>057-060>062-065-111900-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
534 AM EST THU MAR 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE AREA
TODAY. A WARM FRONT LIFTING NORTH ACROSS THE AREA COMBINED WITH A
STRONG LOW LEVEL JET...STRONG SUB-TROPICAL JET ALOFT AND AN
INCREASINGLY MOIST ENVIRONMENT IN PLACE WILL ALLOW FOR SHOWERS
WITH A CHANCE OF STRONG TO SEVERE THUNDERSTORMS. DAMAGING WINDS
WILL BE THE GREATEST THREAT WITH THE STORMS...BUT THE POSSIBILITY
OF AN ISOLATED TORNADO CANNOT BE RULED OUT. HEAVY AND PERSISTENT
RAINS MAY ALSO CAUSE SOME MINOR FLOODING.

...DENSE FOG...
WARM MOIST AIR MOVING OVER THE COOLER GULF WATERS MAY RESULT IN
SOME PATCHY DENSE SEA FOG OVER THE LOCAL COASTAL WATERS. FOG CAN
DEVELOP SUDDENLY AND MARINERS SHOULD PLAN FOR THE POSSIBILITY OF
ENCOUNTERING VERY LOW VISIBILITIES IN THE GULF.

...RIP CURRENT IMPACT...
THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY
WITH STRONG SOUTH TO SOUTHWESTERLY WINDS IN PLACE. A RIP CURRENT
IS A 10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A
STRONG SWIMMER INTO DEEPER WATER.

TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED
BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED
BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE
SURF MUCH ABOVE YOUR KNEES.

IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT...DO NOT ATTEMPT
TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE
RIP CURRENT UNTIL THE PULL EASES. ANOTHER METHOD OF ESCAPE IS TO
LET THE RIP CURRENT PULL YOU SEAWARD 50 TO 100 YARDS...WHERE THE
FORCE WEAKENS. THEN...SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM
THE CURRENT.

...WIND AND SEA IMPACT...
WINDS WILL INCREASE TO 20 TO 25 KNOTS ACROSS THE COASTAL WATERS
TODAY WITH HIGHER GUSTS AS A WARM FRONT LIFTS NORTH OVER THE AREA.
SEAS WILL INCREASE UP TO 7 FEET WELL OFFSHORE. THIS WILL CAUSE
HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

...THUNDERSTORM IMPACT...
ANOTHER WAVE OF UPPER ENERGY WILL MOVE OVER THE AREA FRIDAY WITH
THE WARM AND MOIST ENVIRONMENT AND SUB-TROPICAL JET REMAINING IN
PLACE ACROSS THE AREA. THIS WILL ALLOW FOR MORE SHOWERS AND A
CHANCE OF STRONG TO SEVERE THUNDERSTORMS FRIDAY. DAMAGING WINDS
AND THE POTENTIAL FOR AN ISOLATED TORNADO WILL AGAIN BE THE
GREATEST RISKS...WITH HEAVY RAINS AGAIN CAUSING MINOR FLOODING.

...DENSE FOG/SMOKE IMPACT...
THE WARM AND MOIST CONDITIONS WILL PERSIST THROUGH FRIDAY NIGHT
KEEPING THE POSSIBILITY OF PATCHY DENSE SEA FOG IN PLACE ACROSS
THE COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

COLSON

In the hours before

Special weather statement, Mar 11, 10:37 AM EST, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1037 AM EST THU MAR 11 2010

FLZ039-042-043-048-111630-
SUMTER-HERNANDO-CITRUS-LEVY-
1037 AM EST THU MAR 11 2010

...STRONG WINDS WILL AFFECT LEVY...CITRUS...HERNANDO AND SUMTER
COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
THUNDERSTORMS...MOVING NORTHEAST AT 35 MPH...WILL AFFECT THE
MENTIONED AREA INCLUDING...LEBANON...CRYSTAL RIVER...INVERNESS...AND
HOMOSASSA SPRINGS...UNTIL 1130 AM EST.

GUSTY WINDS UP TO 40 MPH WILL OCCUR. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2948 8240 2922 8239 2921 8252 2906 8253
      2896 8231 2895 8195 2833 8196 2833 8204
      2850 8205 2844 8243 2846 8269 2870 8265
      2874 8269 2875 8265 2886 8273 2889 8266
      2916 8282 2919 8307 2929 8316 2960 8293
TIME...MOT...LOC 1536Z 228DEG 32KT 2889 8302
Special weather statement, Mar 11, 11:31 AM EST, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1131 AM EST THU MAR 11 2010

FLZ039-042-043-048-111800-
SUMTER-HERNANDO-CITRUS-LEVY-
1131 AM EST THU MAR 11 2010

...STRONG WINDS WILL AFFECT LEVY...CITRUS...HERNANDO AND SUMTER
COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
THUNDERSTORMS...MOVING NORTHEAST AT 35 MPH...WILL AFFECT THE
MENTIONED AREA INCLUDING...LEBANON...CRYSTAL RIVER...INVERNESS...AND
HOMOSASSA SPRINGS

...UNTIL 100 PM EST.

GUSTY WINDS UP TO 40 MPH WILL OCCUR. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2946 8240 2921 8241 2922 8254 2906 8253
      2900 8237 2893 8226 2895 8195 2853 8197
      2846 8266 2870 8265 2874 8268 2875 8265
      2876 8268 2888 8268 2889 8266 2916 8281
      2918 8294 2916 8305 2932 8312 2959 8289
TIME...MOT...LOC 1630Z 229DEG 29KT 2903 8267
Local storm report, Mar 11, 2:07 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
207 PM EST THU MAR 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     6 N HERNANDO            28.99N 82.37W
03/11/2010                   CITRUS             FL   EMERGENCY MNGR

            EM RELAYED REPORT OF POSSIBLE TORNADO NNE OF HERNANDO...4
            TREES DOWN. TIME ESTIMATED BY RADAR.

0153 PM     FLOOD            INGLIS                  29.03N 82.66W
03/11/2010                   CITRUS             FL   EMERGENCY MNGR

            STATE WATCH OFFICE REPORTED NUMEROUS ROAD CLOSURES IN
            YANKEETOWN AND INGLIS...HIGHWAY 40 AND 50TH STREET, LEE
            TERRACE AND SOUTH INGLIS AVE, E CASON BLVD AND VICKI ST

&&

CARLISLE

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 10:37 AM ESTSpecial Weather StatementTBWCitrus, Hernando, Levy, Sumter53 min
Mar 11, 11:03 AM ESTSpecial Marine WarningTBW57 min
Mar 11, 11:16 AM ESTSevere Thunderstorm WarningTBWCitrus, Levy29 min
Mar 11, 11:31 AM ESTSpecial Weather StatementTBWCitrus, Hernando, Levy, Sumter89 min
Mar 11, 11:39 AM ESTAreal Flood AdvisoryTBWCitrus, Levy96 min
Mar 11, 11:44 AM ESTSevere Thunderstorm WarningTBWCitrus, Levy, Sumter31 min
Mar 11, 11:58 AM ESTSpecial Marine WarningTBW92 min
Mar 11, 12:15 PM ESTSevere Thunderstorm WarningTBWCitrus, Sumter30 min
Mar 11, 12:42 PM ESTTornado WarningTBWCitrus, Hernando33 min
Mar 11, 12:44 PM ESTSevere Thunderstorm WarningTBWSumter31 min
Mar 11, 1:06 PM ESTAreal Flood AdvisoryTBWCitrus114 min
Mar 11, 1:25 PM ESTAreal Flood AdvisoryTBWCitrus, Levy2 hr
Mar 11, 1:35 PM ESTSpecial Marine WarningTBW85 min
Mar 11, 1:45 PM ESTTornado WarningTBWCitrus, Hernando45 min
Mar 11, 2:25 PM ESTSevere Thunderstorm WarningTBWCitrus, Hernando, Pasco, Sumter50 min
Mar 11, 2:31 PM ESTTornado WarningTBWHernando, Pasco, Sumter29 min
Mar 11, 2:42 PM ESTSpecial Weather StatementTBWPolk33 min
Mar 11, 2:53 PM ESTSevere Thunderstorm WarningTBWCitrus, Hernando, Sumter37 min
Mar 11, 2:57 PM ESTAreal Flood AdvisoryTBWCitrus, Hernando, Sumter2 hr
Mar 11, 3:00 PM ESTSpecial Marine WarningTBW60 min
Mar 11, 3:15 PM ESTSevere Thunderstorm WarningTBWHernando, Hillsborough, Pasco, Pinellas, Polk, Sumter45 min
Mar 11, 3:28 PM ESTAreal Flood AdvisoryTBWCitrus, Levy92 min
Mar 11, 3:34 PM ESTAreal Flood AdvisoryTBWHillsborough, Pasco, Pinellas86 min
Mar 11, 3:54 PM ESTSpecial Weather StatementTBWHighlands36 min
Mar 11, 4:00 PM ESTSevere Thunderstorm WarningTBWHillsborough, Pasco, Polk45 min
Mar 11, 4:28 PM ESTTornado WarningTBWPolk32 min
Mar 11, 4:43 PM ESTTornado WarningTBWPolk32 min
Mar 11, 4:56 PM ESTSpecial Weather StatementTBWPasco49 min
Mar 11, 5:48 PM ESTSpecial Weather StatementTBWPasco57 min

Nearby

Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.